Families of feebly continuous functions and their properties

Marek Balcerzak , Tomasz Natkaniec , Małgorzata Terepeta

Abstract

The notions of feeble continuity and very feeble continuity of a function f:R^2->R at a point were considered by I. Leader in 2009. We study properties of the sets of points at which f is feebly continuous and very feebly continuous,respectively. We study also the existence of large algebraic structures inside or outside various sets of feebly continuous functions.
Author Marek Balcerzak
Marek Balcerzak,,
-
, Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, Małgorzata Terepeta
Małgorzata Terepeta,,
-
Journal seriesTopology and its Applications, ISSN 0166-8641, e-ISSN 1879-3207, (N/A 70 pkt)
Issue year2020
Vol272
Pages1-12
Publication size in sheets0.55
Article number107077
Keywords in Englishfeeble continuity, very feeble continuity, two-feeble continuity, algebrability
ASJC Classification2608 Geometry and Topology
Abstract in PolishBadamy własności funkcji dwóch zmiennych wprowadzone przez I. Leadera w 2009 r.: "feeble continuity" i "very feeble continuity".
DOIDOI:10.1016/j.topol.2020.107077
URL https://doi.org/10.1016/j.topol.2020.107077
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); with publication
Score (nominal)70
Score sourcejournalList
ScoreMinisterial score = 70.0, 20-04-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.051; WoS Impact Factor: 2018 = 0.416 (2) - 2018=0.438 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?